# SDR YENA20160505377

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 60,494 hours, 21,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON SEAT TRACK, LOCATED AT FRAME 12-24, 1292 RT;  REMOVED CORROSION AND REPLACED THE FLOORBEAM IAW SRM 51-72-11.
